SudoGest™ (Pseudoephedrine HCl) Nasal Decongestant 60mg, 100 Count Tablets

$7.49
SKU
00904512559-EA
Backorder
In Stock
In Stock
Brand
Major® Pharmaceuticals
Strength
60 mg
Delivery Method
Bottle
Count
100/Bottle
 
  • Relieves nasal and sinus congestion due to colds or hay fever without drowsiness.
  • White, round, film-coated tablets
  • Non-drowsy
  • For pharmacy use only - not for retail sale
  • Compare to the active ingredient in Sudafed® Congestion

0904-5125-59

Same-Day Shipping

SAS prides itself in fulfilling your order as quickly as possible. In-stock items that are ordered and processed by 3pm Eastern Standard Time will be shipped same-day.

To You in 2

Did you know 99% of SAS customers receive their orders within 1-2 business days of shipment? SAS has three order fulfillment facilities throughout the United States to ensure your order is to you in 2.

SASrx 2 You In Two Shipping

To view shipping policy, click here.

To view our returns policy, click here.